MathSciNet Relay Station
MathSciNet bibliographic data
MR1782450 (2002d:60020) 60F05 (28A80)
Wu, Wei Biao; Woodroofe, Michael A central limit theorem for iterated random functions. J. Appl. Probab. 37 (2000), no. 3, 748–755.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement